Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Drozhzhinov Yurii Nikolaevich
(recent publications)
| by years | scientific publications | by types |

1. Yu. N. Drozhzhinov, “On the problem of multidimensional tauberian theory”, Modern problems of mathematical and theoretical physics, Collected papers. On the occasion of the 80th birth of Academician Andrei Alekseevich Slavnov, Tr. Mat. Inst. Steklova, 309, Steklov Math. Inst. RAS, Moscow, 2020 (to appear)  mathnet

2. Yu. N. Drozhzhinov, “Multidimensional Tauberian theorem for holomorphic functions of bounded argument”, Dokl. Math., 100:1 (2019), 389–391  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

3. Yu. N. Drozhzhinov, “Asymptotically Homogeneous Generalized Functions and Some of Their Applications”, Proc. Steklov Inst. Math., 301 (2018), 65–81  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

4. Yu. N. Drozhzhinov, “Multidimensional Tauberian theorems for generalized functions”, Russian Math. Surveys, 71:6 (2016), 1081–1134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib  elib  scopus (cited: 5)

5. Yu. N. Drozhzhinov, B. I. Zavialov, “Comparison Tauberian theorems and hyperbolic operators with constant coefficients”, Ufa Math. Journal, 7:3 (2015), 47–53  mathnet  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 3)

6. Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotically homogeneous solutions to differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter group”, Proc. Steklov Inst. Math., 285 (2014), 99–119  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus

7. Yu. N. Drozhzhinov, B. I. Zavialov, “Generalized functions asymptotically homogeneous with respect to one–parametric group at origin”, Ufa Mathematical Journal, 5:1 (2013), 17–35  mathnet  crossref  mathscinet  elib
8. Yu. N. Drozhzhinov and B. I. Zav'yalov, “Asymptotically homogeneous solutions of differential equations whose symbols are polynomials quasi-homogeneous with respect to one-parameter groups with generators containing a nilpotent component”, Dokl. Math., 88:2 (2013), 590–592  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

9. Yu. N. Drozhzhinov, B. I. Zavialov, “Distributions asymptotically homogeneous along the trajectories determined by one-parameter groups”, Izv. Math., 76:3 (2012), 466–516  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib  elib  scopus
10. Yu. N. Drozhzhinov, B. I. Zavialov, “Homogeneous Generalized Functions with Respect to One-Parametric Group”, p-Adic Numbers, Ultrametric Analysis and Applications, 4:1 (2012), 64–75  mathnet  crossref  mathscinet  zmath  scopus (cited: 3)
11. Yu. N. Drozhzhinov, “Obobschennye funktsii, asimptoticheski odnorodnye otnositelno odnoparametricheskoi gruppy”, Tretya mezhdunarodnaya nauchnaya konferentsiya «Matematicheskoe modelirovanie i differentsialnye uravneniya» (Brest, Belorussiya, 17–22 sentyabrya 2012 g.), BrGU, Brest, 2012, 87
12. Yu. N. Drozhzhinov, B. I. Zavyalov, “O suschestvovanii asimptoticheski odnorodnykh reshenii differentsialnykh uravnenii”, Tretya mezhdunarodnaya konferentsiya «Matematicheskaya fizika i ee prilozheniya» (Rossiya, g. Samara, 27 avgusta – 1 sentyabrya 2012 g.), Samarskii gosudarstvennyi tekhnicheskii universitet, 2012, 121–122

13. Yu. N. Drozhzhinov, B. I. Zav'yalov, “Generalized functions asymptotically homogeneous along the unstable degenerated node”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 1(22) (2011), 68–82  mathnet  crossref  rsci  elib

14. Yu. N. Drozhzhinov, B. I. Zav'yalov, “Asymptotically homogeneous generalized functions along trajectories defined by a general one-parameter transformation group”, Dokl. Math., 82:3 (2010), 874–877  crossref  mathscinet  zmath  isi  elib  elib  scopus

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020